# SDR RAIA2009020400002

- Difficulty date: January 31, 2009
- Submitted: February 4, 2009
- Operation: Air carrier
- Aircraft: N818HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145059
- Aircraft time: 26,116 hours, 22,261 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Defective
- Location: Nlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 5536 - STL - THRUST REVERSERS WOULD NOT STOW AFTER LANDING.  MAINTENANCE REMOVED AND REPLACED NOSE GEAR WEIGHT ON WHEEL SWITCH CONNECTOR IAW EMB 145 AMM MAINTENANCE PROCEDURE, OPS CHECK GOOD.
